# SDR AALA20150824012

- Difficulty date: August 24, 2015
- Submitted: August 25, 2015
- Operation: Air carrier
- Aircraft: N906AN
- Make and model: Boeing 737823
- Aircraft serial: 29508
- Aircraft time: 49,066 hours, 19,711 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 416A220031SP
- Condition: Unsecure
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE FELL OUT OF BUSSLE UPON DOOR OPENING, SLIDE DID NOT DEPLOY.  REINSTALLED L1 DOOR SLIDE IAW MM 25-66-01.  L1 DOOR SLIDE OPERATIONAL CHECKED NORMAL.
